MathSciNet Relay Station
MathSciNet bibliographic data
MR422160 (54 #10152) 10D05 (10D15 10H25 30A58)
Patterson, S. J. A lattice-point problem in hyperbolic space. Mathematika 22 (1975), no. 1, 81–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement